# SDR CA070710002

- Difficulty date: June 15, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17426008
- Part serial: 18501
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O`S OXYGEN MASK WHEN DONED, WEARER COULD NOT EXHALE WHEN BREATHING. ENGINEERING INVESTIGATION INDICATES THAT THE MASK EXHALE VALVE IS DEFECTIVE. MASK REPLACED. AIRCRAFT RETURNED TO SERVICE SATISFACTORY. MASK HAS BEEN RETURNED TO THE MANUFACTURER FOR REPAIR AND WITH A REQUEST FOR A STRIP REPORT. (TC NR 20070710002)
